# SDR SWAA2022120577995

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 36,720 hours, 22,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Aft Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE NOT IN GREEN BAND,  REMOVED AND REPLACED ESCAPE SLIDE PER AMM 25-66-01.
